×

zbMATH — the first resource for mathematics

Sequences of convex functions and estimates of the maximum of the solution of a parabolic equation. (English) Zbl 0362.35038

MSC:
35K10 Second-order parabolic equations
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. D. Aleksandrov, ?Uniqueness conditions and estimates of the solution of Dirichlet’s problem,? Vestn. Leningr. Un-ta. Ser. Matematika, Mekhanika, Astronomiya,13, No. 3, 5-29 (1963).
[2] I. Ya. Bakel’man, Geometric Methods of Solving Elliptic Equations [in Russian], Nauka, Moscow (1965).
[3] A. D. Aleksandrov, ?Dirichlet’s problem for the equation Det ?Zij?=?(Z1,...,Zn,Z,X1,...,Xn),1,? Vestn. Leningr. Un-ta. Ser. Matematika, Mekhanika, Astronomiya,1, No. 1, 5-24 (1958).
[4] N. Dunford and J. T. Schwartz, Linear Operators: General Theory, Interscience, New York (1958).
[5] N. V. Krylov, ?An estimate in the theory of stochastic processes,? Teoriya Veroyatnostei i ee Primeneiya,?‘6, No. 3, 446-457 (1971).
[6] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs. New Jersey (1964). · Zbl 0144.34903
[7] I. Ya. Bakel’man, ?Geometric problems in quasilinear elliptic equations,? Usp. Matem. Nauk,25, No. 3, 49-112 (1970).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.